# SDR SWAA2022092946356

- Difficulty date: August 25, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 36,017 hours, 21,105 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Bracket
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR CENTER BEAM HAS ATTACH BRACKET CRACKED B.S. 685+10' RBL. 1' W.L208. / [01] REMOVED BRACKET AT CABIN FLOOR CENTER BEAM B.S. 685+10' RBL. 1' W.L208.IN REF SRM 51-40-02-0G-0;[02] FABRICATED BRACKET AT B.S.685+10'; RBL1'; WL208; MAT. USED BAC1490-2883 7075-0; P.O.#1286848; REF. DRW. #273A9112 ; AND HEAT TREATED TO T73 CONDITION REF. BAC 5602;[03] VERIFIED STEPS 1 AND 2;[04] OK TO TREAT AND PRIME;[05] TREATED AND PRIMED BRACKET REF. SRM 51-20-01-0G-0;[06] VERIFIED STEP 5;[07] OK TO INSTALL BRACKET;[08] REMOVED AND REPLACED ATTACH BRACKET AT CABIN FLOOR CENTER BEAM AT B.S.685+10'; RBL1; WL208; REF. SRM 51-40-02-0G-0 & DRW #273A9112;[09] VERIFIED STEP 8.
